# SDR U2RA2009F00088

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 84,408 hours, 32,587 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7614030501
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 84,408 hours, 32,587 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN DESCENT HYDRAULIC QUANITY AND PRESSURE LOST.  UTILIZED EMERGENCY/ABNORMAL HYDRAULIC CHECKLIST FOR APPROACH AND LANDING AT LBBG.  FOUND LEAK AT NLG PIPE ASSY-CROSS TO GLAND STA 244 TO 240.  REPLACED PIPE ASSY.  AIRCRAFT RETURNED TO SERVICE.
